Existence of Reaction-Diffusion Waves with Nonlinear Boundary Conditions

Vitaly Volpert 1 Narcisa Apreutesei 2 Alen Tosenberger 1
1 DRACULA - Multi-scale modelling of cell dynamics : application to hematopoiesis
CGMC - Centre de génétique moléculaire et cellulaire, Inria Grenoble - Rhône-Alpes, ICJ - Institut Camille Jordan [Villeurbanne], UCBL - Université Claude Bernard Lyon 1 : EA
Abstract : The paper is devoted to a reaction-diffusion equation in an infinite two-dimensional strip with nonlinear boundary conditions. The existence of travelling waves is proved in the bistable case by the Leray-Schauder method. It is based on a topological degree for elliptic problems in unbounded domains and on a priori estimates of solutions.
Type de document :
Article dans une revue
Mathematical Modelling of Natural Phenomena, EDP Sciences, 2013, 8 (4), pp.2-17. <10.1051/mmnp/20138302>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00846820
Contributeur : Vitaly Volpert <>
Soumis le : dimanche 21 juillet 2013 - 12:09:10
Dernière modification le : vendredi 18 décembre 2015 - 01:12:52

Identifiants

Collections

Citation

Vitaly Volpert, Narcisa Apreutesei, Alen Tosenberger. Existence of Reaction-Diffusion Waves with Nonlinear Boundary Conditions. Mathematical Modelling of Natural Phenomena, EDP Sciences, 2013, 8 (4), pp.2-17. <10.1051/mmnp/20138302>. <hal-00846820>

Partager

Métriques

Consultations de la notice

371